The Limit from the Schrödinger-Poisson to the Vlasov-Poisson Equations with General Data in One Dimension

Ping Zhang, Yuxi Zheng, Norbert J. Mauser

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)582-632
Number of pages51
JournalCommunications on Pure and Applied Mathematics
Volume55
Issue number5
DOIs
StatePublished - May 1 2002

Fingerprint

Vlasov-Poisson Equations
Poisson equation
Schrödinger
One Dimension
Siméon Denis Poisson

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{61f1ad25ab73486198a6ac43bcc80786,
title = "The Limit from the Schr{\"o}dinger-Poisson to the Vlasov-Poisson Equations with General Data in One Dimension",
author = "Ping Zhang and Yuxi Zheng and Mauser, {Norbert J.}",
year = "2002",
month = "5",
day = "1",
doi = "10.1002/cpa.3017",
language = "English (US)",
volume = "55",
pages = "582--632",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

The Limit from the Schrödinger-Poisson to the Vlasov-Poisson Equations with General Data in One Dimension. / Zhang, Ping; Zheng, Yuxi; Mauser, Norbert J.

In: Communications on Pure and Applied Mathematics, Vol. 55, No. 5, 01.05.2002, p. 582-632.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The Limit from the Schrödinger-Poisson to the Vlasov-Poisson Equations with General Data in One Dimension

AU - Zhang, Ping

AU - Zheng, Yuxi

AU - Mauser, Norbert J.

PY - 2002/5/1

Y1 - 2002/5/1

UR - http://www.scopus.com/inward/record.url?scp=0036100942&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036100942&partnerID=8YFLogxK

U2 - 10.1002/cpa.3017

DO - 10.1002/cpa.3017

M3 - Article

VL - 55

SP - 582

EP - 632

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -